# SDR SIMA202001076001

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 36,519 hours, 31,546 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00303
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN TO CLIMB AT AROUND 7,000FT WE LOST CAB ALT INDICATIONS ON TO PRESSURIZATION. SHORTLY AFTER WE LOST DELTAP AND CAB RAT INDICATIONS AS WELL-C/A-MEL 21-17 CHANGED TO MEL 21-19. M PROCEDURES C/W. A/C OK FOR SERVICE. REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB 145 AMM 21-31-01. OPS CHECK GOOD. MEL ITEM RESTORED. M PROCEDURES REVERSED.
